Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 87, NWS Birmingham, AL

May 9, 2019Cherokee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 9, 2019, 1:35 PM CDT for Cherokee County, Alabama. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 1:35 PM CDT (18:35 UTC)
Expired
May 9, 2019, 2:30 PM CDT
In force
55 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 93 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 2:00 PM CDTTSTM WND DMG1 Wnw Cedar Bluff, ALSEVERAL TREES DOWN ALONG BROWN STREET IN CEDAR BLUFF.
May 9, 2:06 PM CDTTSTM WND DMGCornwall Furnace Park, ALTREES DOWN ON POWER LINES NEAR A RESIDENCE IN CEDAR BLUFF.
May 9, 2:07 PM CDTTSTM WND DMG2 Wnw Forney, ALTREE ACROSS CR 45 NORTH OF HWY 411.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WUUS54 KBMX 091835
SVRBMX
ALC019-091930-
/O.NEW.KBMX.SV.W.0087.190509T1835Z-190509T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
135 PM CDT Thu May 9 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in northeastern Alabama...

* Until 230 PM CDT.

* At 135 PM CDT, severe thunderstorms were located along a line
  extending from near Crossville to near Glencoe, moving northeast at
  40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Centre, Cedar Bluff, Little River Canyon National Preserve, Forney,
  Centre Municipal Airport, Leesburg, Sand Rock, Gaylesville,
  Tennala, Cherokee Rock Village, Pleasant Gap, Cornwall Furnace
  Park, Blanche, Eastern Weiss Lake, Little River Falls, Slackland,
  Western Weiss Lake, Moshat, Ball Flat and Coloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3397 8540 3396 8549 3394 8550 3394 8553
      3396 8554 3397 8574 3410 8580 3412 8579
      3413 8580 3411 8584 3424 8584 3424 8581
      3426 8581 3426 8577 3436 8566 3437 8563
      3440 8563 3444 8558 3449 8557 3453 8552
TIME...MOT...LOC 1835Z 244DEG 36KT 3426 8595 3390 8597 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
3 follow-up statements
427 
WWUS54 KBMX 091856
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
156 PM CDT Thu May 9 2019

ALC019-091930-
/O.CON.KBMX.SV.W.0087.000000T0000Z-190509T1930Z/
Cherokee AL-
156 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CHEROKEE COUNTY...

At 156 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Sand Rock to near Ball Flat, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Centre, Cedar Bluff, Little River Canyon National Preserve, Forney,
Centre Municipal Airport, Leesburg, Sand Rock, Gaylesville, Tennala,
Pleasant Gap, Cornwall Furnace Park, Blanche, Eastern Weiss Lake,
Little River Falls, Western Weiss Lake, Moshat, Ball Flat, Coloma,
Weiss Dam and Yellow Creek Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3400 8541 3396 8556 3397 8574 3410 8580
      3412 8579 3413 8580 3426 8580 3426 8577
      3436 8566 3437 8563 3440 8563 3444 8558
      3449 8557 3453 8552
TIME...MOT...LOC 1856Z 244DEG 36KT 3434 8575 3398 8577 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
131 
WWUS54 KBMX 091909
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
209 PM CDT Thu May 9 2019

ALC019-091930-
/O.CON.KBMX.SV.W.0087.000000T0000Z-190509T1930Z/
Cherokee AL-
209 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR EASTERN CHEROKEE COUNTY...

At 209 PM CDT, severe thunderstorms were located along a line
extending from near Blanche to near Pleasant Gap, moving east at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cedar Bluff, Forney, Gaylesville, Pleasant Gap, Cornwall Furnace
Park, Eastern Weiss Lake, Coloma, Fullerton, New Moon, Spring Garden,
Broomtown, Howells Crossroads, Waterhouse, Chesterfield and Desoto
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3396 8563 3442 8560 3444 8558 3445 8558
      3448 8551 3400 8541 3396 8556
TIME...MOT...LOC 1909Z 253DEG 42KT 3439 8554 3399 8557 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
357 
WWUS54 KBMX 091923
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
223 PM CDT Thu May 9 2019

ALC019-091930-
/O.CON.KBMX.SV.W.0087.000000T0000Z-190509T1930Z/
Cherokee AL-
223 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN CHEROKEE COUNTY...

At 223 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Summerville to near Pleasant Gap,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Forney, Eastern Weiss Lake, Waterhouse and Fullerton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3397 8552 3440 8549 3400 8541
TIME...MOT...LOC 1923Z 261DEG 29KT 3437 8543 3397 8546 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:35 PM CDT, 1 hour earlier.

Area forecast discussion, May 9, 12:35 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu May 9 2019

.UPDATE...
For 18Z Aviation & Short Term.

&&

.SHORT TERM UPDATE...
Through this afternoon.

--Line of thunderstorms w/ trailing rain through this afternoon--

At 17:30Z/12:30PM, a convective line was roughly half-way through
central Alabama. A few reports of wind damage were noted along the
leading edge of the storms. With surface temperatures nudging into
the low 80s (F) + dew points in the upper 60s (F), surface-based
CAPE values are running 1,500+ J/kg. Bulk shear is around 30-40
knots. This environment has allowed for an increase in storm
organization since earlier this morning. There will be a
continued risk of damaging, straight-line winds through this
afternoon.

89^GSatterwhite

.LONG TERM...
/Issued at 408 AM CT/

Friday:

The cold front will be stalled over northwest Alabama on Friday as
it will be parallel to the southwest flow aloft and well-removed
from the associated occluding surface low over Quebec. A moist air
mass will be in place along and south of the front with PWATs around
1.75 inches and dew points in the upper 60s to around 70F. At upper
levels, a rex block is expected to develop over the western CONUS
with a ridge over the Pacific Northwest and an upper low near
southern California. Over the eastern CONUS, broad troughing will be
located over the northern tier and Canada, with a strengthening
ridge over the Gulf. The strengthening ridge will result in weak
synoptic height rises and keep the jet stream well north of
Central Alabama. But models are in good agreement with a
convectively-enhanced shortwave/MCV lifting northeastward from
Texas during the day. This combined with the moist air mass and
stalled frontal boundary should result in scattered to numerous
showers and thunderstorms developing with daytime heating. 0-6 km
bulk shear values around 25 kts and weak forcing will not be
supportive of any organized severe storms, but expect some strong
storms to be possible with gusty winds and small hail. Continued
weak impulses in the southwest flow and the moist air mass will
result in chances of showers and thunderstorms continuing over the
area Friday night, with highest chances across the north closest
to the stalled front.

Saturday and Sunday:

An upper low and associated shortwave digging southward through the
Northern Plains on the back side of the northern stream trough and
waves ejecting out of the southern stream upper low off the coast of
San Diego will result in a broad area of height falls over the
Southern Plains and Lower Mississippi Valley on Saturday. In
response to these factors, a wave of low pressure is expected to
develop along the front over the ArkLaTex and track northeastward
through the Mid-South, with an associated LLJ. This will cause the
front to begin to lift northward as a warm front, though the
boundary may be a bit messy due to convective outflows. Continued
impulses in the WSW flow aloft and a moist air mass will result in
periods of scattered to numerous showers and thunderstorms. 0-6 km
bulk shear values remain too weak for organized severe storms during
the day on Saturday.

However, this appears to change as we go into Saturday night and
Sunday. The ECMWF remains the most amplified solution for the
deepening trough over the Midwest and thus continues to have
stronger mid-level flow over the Deep South. But the other models
appear to be trending towards seasonably strong mid-level flow as
well. Confidence in timing is low given somewhat unfocused
forcing, but there are signals that an organized line of
storms/MCS may move across the area during the late Saturday night
into Sunday timeframe ahead of a cold front. Timing relative to
the diurnal cycle will dictate how much instability is available. But
given the presence of 40-50 kts of westerly 0-6 km bulk shear and
plentiful moisture, will add a low confidence severe mention to
the HWO for Sunday, and continue to monitor the timing to see if
late Saturday night needs to be included as well. The main threat
appears to be damaging winds. However, depending on the strength
of the surface low and LLJ, low-level shear/helicity could become
marginally supportive of brief tornadoes as well. Confidence in
this particular potential is too low to mention in the HWO at this
time. Will also need to monitor rainfall totals through the
weekend given high PWATs. Storm total rainfall amounts of 1-3
inches with locally higher amounts are possible. We have not been
particularly wet lately, streamflows are running around normal,
and spring vegetation will soak up much of the rainfall. But will
need to monitor for flooding if any particular areas get several
rounds of heavy rain.

Monday through Wednesday:

East Coast troughing will the predominant feature through the first
half of next week, resulting in northwesterly flow. The upper low
over the southwestern CONUS will weaken as it moves eastward. After
a week of summer-like temperatures, temperatures will be more spring-
like. Mainly dry conditions are expected with rain chances mainly
confined to the Gulf Coast and offshore.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

--Rain and storms will affect all TAF sites today w/ improvements
 heading into this evening; lowering ceilings overnight--

At 17:30Z/12:30PM, a line of thunderstorms was moving eastward
through central Alabama. I've done a rough estimate of
thunderstorm/reduced ceiling and visibility impacts this afternoon
into evening. There should be a brief wind shift toward the north
behind the convective line, before turning back toward a southerly
large-scale flow. Through tonight, rain/storms should be east of
central Alabama with lingering clouds that should trend toward
MVFR overnight/early Friday. There's another chance for some
rain/storm activity later on Friday, but have not included at this
time given variability in forecast guidance.

89^GSatterwhite

&&

.FIRE WEATHER...

An approaching storm system will bring enhanced rain chances
today through the weekend. There are no fire weather concerns at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     65  81  65  80  65 /  40  60  70  70  70
Anniston    66  82  65  81  66 /  60  60  70  70  60
Birmingham  67  82  67  81  66 /  40  60  70  70  70
Tuscaloosa  68  81  67  80  66 /  20  70  70  70  70
Calera      67  80  66  80  66 /  40  70  70  60  60
Auburn      67  83  68  82  67 /  60  60  40  60  30
Montgomery  68  84  68  85  68 /  60  60  40  60  40
Troy        67  85  68  85  68 /  60  60  30  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 9, 11:19 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1119 AM CDT Thu May 9 2019

ALZ011>015-017>050-101930-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1119 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

A line of thunderstorms will move through central Alabama today.
There is a risk of damaging, straight line winds up to 60 mph and an
isolated, brief tornado. This threat includes much of central
Alabama, mainly northwest of Interstate 85 through 5 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low confidence risk of severe thunderstorms on Sunday. At
this time the main threat is expected to be damaging winds.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on Sunday.

In the hours before

Local storm report, May 9, 1:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     ONEONTA                 33.95N 86.47W
05/09/2019                   BLOUNT             AL   911 CALL CENTER

            A COUPLE OF TREES DOWN IN ONEONTA.

&&
Local storm report, May 9, 1:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     3 W WARRIOR             33.81N 86.85W
05/09/2019                   JEFFERSON          AL   TRAINED SPOTTER

            NUMEROUS TREES DOWN ON WARRIOR-JASPER ROAD
            IN WEST JEFFERSON COUNTY.

&&

MW
Special weather statement, May 9, 1:24 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
124 PM CDT Thu May 9 2019

ALZ019-026-027-091930-
Calhoun AL-Talladega AL-St. Clair AL-
124 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...CALHOUN AND EASTERN
ST. CLAIR COUNTIES UNTIL 230 PM CDT...

At 124 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Neely Henry Lake to Pell City to near
Columbiana. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Anniston, Oxford, Talladega, Sylacauga, Pell City, Jacksonville,
Rainbow City, Childersburg, Piedmont, Wilsonville, Talladega Springs,
West End-Cobb Town, Cobb Town, Fort McClellan, Saks, Lincoln,
Glencoe, Weaver, Riverside and Vincent.

LAT...LON 3388 8564 3380 8559 3377 8564 3365 8564
      3356 8575 3350 8590 3330 8598 3329 8612
      3311 8618 3310 8649 3319 8650 3328 8643
      3329 8636 3343 8638 3393 8617 3384 8605
      3395 8588 3396 8553 3389 8553
TIME...MOT...LOC 1824Z 270DEG 32KT 3387 8612 3355 8624 3314 8653

87/GRANTHAM
Local storm report, May 9, 1:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND DMG     3 SE SUMITON            33.73N 87.01W
05/09/2019                   JEFFERSON          AL   TRAINED SPOTTER

            TREE DOWN ALONG HWY 78 NEAR A BUSINESS.

&&

MW
Special weather statement, May 9, 1:29 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
129 PM CDT Thu May 9 2019

ALZ036-091930-
Coosa AL-
129 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR COOSA COUNTY UNTIL 230 PM CDT...

At 129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Alpine Bay Resort to near Vincent to near
Wilsonville to Lay Lake. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Goodwater, Rockford, Kellyton, Weogufka, Equality, Stewartville,
Hanover, Lyle, Pentonville, Dollar, Bradford, Cottage Grove,
Strickland Crossroads, Bentleyville, Marble Valley, Moriah, Hatchet,
Nixburg, Speed and Highway 9 and Highway 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3275 8601 3275 8632 3277 8632 3277 8634
      3275 8634 3275 8637 3282 8646 3283 8646
      3286 8645 3287 8648 3291 8649 3293 8651
      3306 8652 3307 8651 3309 8650 3310 8649
      3310 8601 3282 8601 3280 8600
TIME...MOT...LOC 1829Z 262DEG 29KT 3343 8629 3335 8635 3320 8646 3304
8651

17/KLAWS
Local storm report, May 9, 1:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     2 SW RAMSEY             33.97N 86.18W
05/09/2019                   ETOWAH             AL   EMERGENCY MNGR

            TREE DOWN ALONG ROCKY HOLLOW RD ON HWY 11.

&&

MW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 11:11 AM CDTSevere Thunderstorm WarningBMXWinston52 min
May 9, 11:14 AM CDTSevere Thunderstorm WarningBMXTuscaloosa61 min
May 9, 11:23 AM CDTSevere Thunderstorm WarningBMXWalker67 min
May 9, 11:40 AM CDTSevere Thunderstorm WarningBMXJefferson80 min
May 9, 12:08 PM CDTSpecial Weather StatementBMXBlount67 min
May 9, 12:09 PM CDTSpecial Weather StatementBMXBibb, Shelby81 min
May 9, 12:25 PM CDTSevere Thunderstorm WarningBMXBlount43 min
May 9, 12:47 PM CDTSpecial Weather StatementBMXEtowah, St. Clair28 min
May 9, 12:57 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair63 min
May 9, 1:24 PM CDTSpecial Weather StatementBMXCalhoun, Talladega66 min
May 9, 1:29 PM CDTSpecial Weather StatementBMXCoosa61 min
May 9, 1:38 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
May 9, 1:58 PM CDTSpecial Weather StatementBMXAutauga62 min
May 9, 2:09 PM CDTSevere Thunderstorm WarningBMXCleburne51 min
May 9, 2:25 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
May 9, 2:50 PM CDTSevere Thunderstorm WarningBMXLowndes40 min
May 9, 3:19 PM CDTSpecial Weather StatementBMXElmore26 min
May 9, 3:25 PM CDTSpecial Weather StatementBMXMontgomery50 min
May 9, 3:32 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lowndes, Macon, Montgomery, Pike43 min
May 9, 4:17 PM CDTSpecial Weather StatementBMXBullock, Lee, Macon, Pike43 min
May 9, 4:52 PM CDTSpecial Weather StatementBMXRussell38 min
May 9, 5:03 PM CDTSpecial Weather StatementBMXLee27 min
May 9, 5:08 PM CDTSpecial Weather StatementBMXBarbour52 min
May 9, 5:35 PM CDTSpecial Weather StatementBMXRussell25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.